PSAT TESTING 10/24/18 1 PM RELEASE TIME

Testing Pd     7:45 – 11:45 (4 hrs)

Lunch   11:45 – 12:15 (30 mins)

Period 1 12:20-12:25 (5 minutes)

Assembly             12:30 – 1:00 (30 mins)

PLC 1:00 – 2:50 (110 minutes)